RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 227, Number 2, Pages 299–301 (Mi dan40221)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On the infiniteness of the reduced Whitehead group

V. P. Platonov

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (421 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.6
Received: 11.12.1975

Citation: V. P. Platonov, “On the infiniteness of the reduced Whitehead group”, Dokl. Akad. Nauk SSSR, 227:2 (1976), 299–301

Citation in format AMSBIB
\Bibitem{Pla76}
\by V.~P.~Platonov
\paper On the infiniteness of the reduced Whitehead group
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 227
\issue 2
\pages 299--301
\mathnet{http://mi.mathnet.ru/dan40221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0399157}
\zmath{https://zbmath.org/?q=an:0362.16009}


Linking options:
  • http://mi.mathnet.ru/eng/dan40221
  • http://mi.mathnet.ru/eng/dan/v227/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Yanchevskii, “Reduced unitary $K$-theory and division rings over discretely valued Hensel fields”, Math. USSR-Izv., 13:1 (1979), 175–213  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019